# SDR QXEA2016121900802

- Difficulty date: December 8, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,305 hours, 18,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW  SRM 51-40-07-02-01, SRM 51-42-05-02-01, 51-41-00-00-01, 51-40-15-002-010, AMM 20-10-01-430-801 TABLE 1, TABLE 3 AND DWG:8532821 REV E.
